Cold products
(Chlorpheniramine+paracetamol(acetaminophen)+pseudoephedrine)
53
To display the price of
1 2 3 (one two three) 20 f.c.tabs.
please click below
👇 👇 👇
Active substance/Scientific name of 1 2 3 (one two three) 20 f.c.tabs. :
Chlorpheniramine+paracetamol(acetaminophen)+pseudoephedrine
About active substance / Uses / Indications (General information):
Indication: runny noses blocked noses and sinus sneezing watery itchy eyes sinus pain fever headache body aches & pain information: pseudoephedrine hydrochloride belongs to a group of medicines called sympathomimetic decongestants. it works by reducing congestion in the upper respiratory tract including the nose nasal passages and sinuses making it easier to breathe. chlorpheniramine maleate belongs to a group of medicines called antihistamines . antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine. histamine is produced by the body in response to foreign substances that the body is allergic to. paracetamol works to stop the pain messages from getting through to the brain. it also acts in the brain to reduce fever.
Company / Production of 1 2 3 (one two three) 20 f.c.tabs. :
Hikma pharma
Pharmacology / Uses of 1 2 3 (one two three) 20 f.c.tabs. :
Cold products
Route of administration of 1 2 3 (one two three) 20 f.c.tabs. :
Oral.solid
Some other medications with the same active substance and uses (Similar products/medicines):
No | Med. | Price | Views |
---|---|---|---|
1 | Cold free 20 tabs. Chlorpheniramine+paracetamol(acetam | 30 L.E. | 198 |
2 | 1 2 3 (one two three) 20 f.c.tabs. Chlorpheniramine+paracetamol(acetam | 20 L.E. | 54 |
3 | Congestal 20 tabs. Chlorpheniramine+paracetamol(acetam | 31 L.E. | 27 |
4 | Fever n flu 20 tabs. Chlorpheniramine+paracetamol(acetam | 9.5 L.E. | 18 |
5 | Neo-michaelon susp. 120ml Chlorpheniramine+paracetamol(acetam | 8.25 L.E. | 16 |
6 | Rhinomol-s syrup 120ml Chlorpheniramine+paracetamol(acetam | 11 L.E. | 15 |
7 | Flumol syrup 120ml Chlorpheniramine+paracetamol(acetam | 8.25 L.E. | 15 |
8 | 1 2 3 (one two three) susp. 120 ml Chlorpheniramine+paracetamol(acetam | 14 L.E. | 14 |
9 | Fevano cold 10 f.c. tabs. Chlorpheniramine+paracetamol(acetam | 9.75 L.E. | 14 |
10 | Fever n flu 120ml syrup Chlorpheniramine+paracetamol(acetam | 6 L.E. | 14 |
11 | Vegaskine syrup 120ml Chlorpheniramine+paracetamol(acetam | 8.25 L.E. | 14 |
12 | Noflu 20 tabs. Chlorpheniramine+paracetamol(acetam | 20 L.E. | 14 |
13 | Cold stop n 30 f.c. tabs Chlorpheniramine+paracetamol(acetam | 30 L.E. | 13 |
14 | Rhinocalm syrup 120ml Chlorpheniramine+paracetamol(acetam | 17 L.E. | 13 |
15 | Noflu syrup 100ml Chlorpheniramine+paracetamol(acetam | 9.5 L.E. | 13 |
16 | Rhinocalm 20 tabs. Chlorpheniramine+paracetamol(acetam | 19.5 L.E. | 12 |
17 | Flustat 20 tabs. Chlorpheniramine+paracetamol(acetam | 15 L.E. | 11 |
18 | Babyrhino syrup 100ml Chlorpheniramine+paracetamol(acetam | 7.5 L.E. | 11 |
19 | Cetal cold & flu 20 caplets Chlorpheniramine+paracetamol(acetam | 21 L.E. | 11 |
Click to display all drugs/medications for this use/category